# SDR HALA2021031100049

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 29,681 hours, 4,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 399 EXIT SIGNS AT 3R DOOR FELL OFF. CORRECTIVE ACTION: INSTALLED NEW EXIT SIGN AT 3R. (6780207)
